# SDR CALA2017090903113

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 50,545 hours, 21,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SLIDE INDICATION INOP. FROSTED AND EXTREMELY HARD TO READ. REPLACED DAMAGED LENS IAW EC/RA 2523-01203 PART 3 PERMANENT REPAIR.
